×

Found 469 Documents (Results 1–100)

Multiparameter eigenvalue problems and their applications in electrodynamics. (English. Russian original) Zbl 07621838

J. Math. Sci., New York 267, No. 6, 677-697 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 172, 9-29 (2019).
MSC:  47H14 35P30 35Q61
PDFBibTeX XMLCite
Full Text: DOI

On the modified Korteweg-de-Vries equation with loaded term. (English. Ukrainian original) Zbl 1504.35449

Ukr. Math. J. 73, No. 11, 1783-1809 (2022); translation from Ukr. Mat. Zh. 73, No. 11, 1541-1563 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Method of \(Y\)-mappings for study of multiparameter nonlinear eigenvalue problems. (English. Russian original) Zbl 1504.34037

Comput. Math. Math. Phys. 62, No. 1, 150-156 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 159-165 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Integration of the general loaded Korteweg-de Vries equation with an integral type source in the class of rapidly decreasing complex-valued functions. (English. Russian original) Zbl 1489.35239

Russ. Math. 65, No. 7, 43-57 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 52-66 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Perturbation method in the theory of propagation of two-frequency electromagnetic waves in a nonlinear waveguide. I: TE-TE waves. (English. Russian original) Zbl 1460.78010

Comput. Math. Math. Phys. 61, No. 1, 103-117 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 1, 108-123 (2021).
PDFBibTeX XMLCite
Full Text: DOI

An introduction to the mathematical theory of inverse problems. 3rd updated edition. (English) Zbl 1456.35001

Applied Mathematical Sciences 120. Cham: Springer (ISBN 978-3-030-63342-4/hbk; 978-3-030-63345-5/pbk; 978-3-030-63343-1/ebook). xvii, 400 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Propagation of electromagnetic waves in an open planar dielectric waveguide filled with a nonlinear medium. II: TM waves. (English. Russian original) Zbl 1451.78023

Comput. Math. Math. Phys. 60, No. 3, 427-447 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 3, 429-450 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions. (Integration of the nonlinear Schr\"{f}inger equation with an additional term in the class of periodic functions.) (English. Russian original) Zbl 1428.35513

Theor. Math. Phys. 199, No. 1, 525-532 (2019); translation from Teor. Mat. Fiz. 199, No. 1, 60-68 (2019).
MSC:  35Q55 35Q53 34B24
PDFBibTeX XMLCite
Full Text: DOI

Propagation of electromagnetic waves in an open planar dielectric waveguide filled with an nonlinear medium. I: TE waves. (English. Russian original) Zbl 1427.78023

Comput. Math. Math. Phys. 59, No. 6, 958-977 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 5, 838-858 (2019).
PDFBibTeX XMLCite
Full Text: DOI

On an inverse optimization spectral problem and a corresponding nonlinear boundary-value problem. (English. Russian original) Zbl 1511.34026

Math. Notes 104, No. 4, 601-605 (2018); translation from Mat. Zametki 104, No. 4, 621-625 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic behavior of eigenvalues of a boundary value problem for a second-order elliptic differential-operator equation with spectral parameter quadratically occurring in the boundary condition. (English. Russian original) Zbl 1412.34236

Differ. Equ. 54, No. 9, 1256-1260 (2018); translation from Differ. Uravn. 54, No. 9, 1282-1286 (2018).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of an infinite number of eigenvalues in one nonlinear problem of waveguide theory. (English. Russian original) Zbl 1518.34027

Comput. Math. Math. Phys. 58, No. 10, 1600-1609 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 10 (2018).
PDFBibTeX XMLCite
Full Text: DOI

On the existence of infinitely many eigenvalues in a nonlinear Sturm-Liouville problem arising in the theory of waveguides. (English. Russian original) Zbl 1384.78007

Differ. Equ. 53, No. 11, 1419-1427 (2017); translation from Differ. Uravn. 53, No. 11, 1453-1460 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Numerical solution of vector Sturm-Liouville problems with Dirichlet conditions and nonlinear dependence on the spectral parameter. (English. Russian original) Zbl 1400.34137

Comput. Math. Math. Phys. 57, No. 9, 1484-1497 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 9, 1503-1516 (2017).
MSC:  34L16 34B09
PDFBibTeX XMLCite
Full Text: DOI

Introduction to inverse problems for differential equations. (English) Zbl 1385.65053

Cham: Springer (ISBN 978-3-319-62796-0/hbk; 978-3-319-62797-7/ebook). xiii, 261 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI

Solutions of second-order differential equations with discontinuous right parts. (English) Zbl 1377.34022

Rogosin, S. V. (ed.) et al., Analytic methods of analysis and differential equations: AMADE 2015. Selected papers of the 8th international workshop, Minsk, Belarus, September 14–19, 2015. Dedicated to the memory of A. A. Kilbas. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-908106-56-8/pbk). 135-144 (2016).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software